# SDR C77A2020011210026

- Difficulty date: September 16, 2019
- Submitted: January 12, 2020
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 31,619 hours, 19,471 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066658001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON SHEAR CLIPS IN THE AFT CARGO COMPARTMENT. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF THE CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING AFT CARGO SHEAR CLIPS: P/N 170-66318-001 FR89 SHEAR CLIP, P/N 170-66658-001 FR89 SHEAR CLIP AND P/N 170-66041-001 FR87 SHEAR CLIP. REFERENCE FIGURES 1,2 AND 3 FOR DAMAGE LOCATIONS AND DETAILS. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2, WHICH ARE APPROVED AS PART OF THE TYPE CERTIFICATE, AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR.
